# SDR WVER2016090115025

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 30,080 hours, 24,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC670341692
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT BS 202.75, RBL 30, VERTICAL STIFFENER AT TOP, APPROX. .100 IN LENGH, FAILED NDT.
